MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS STEM EXTENSION

ONKOS SURGICAL ELEOS STEM EXTENSION
Model Number KSP11140E
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed and indicated that the component met specification.It can be concluded that the manufacturing of the implant was unlikely to cause the adverse event.The sales representative stated that the surgeon stated that the surgical tech most likely did not impact the stem into place hard enough.
 
Event or Problem Description
The patient's implanted tibial stem component loosened.

Brand Name
ELEOS STEM EXTENSION
Common Device Name
ELEOS STEM EXTENSION
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany, nj
MDR Report Key10247970
Report Number3013450937-2020-00102
Device Sequence Number536526
Product Code KRO
UDI-Device IdentifierB278KSP11140E0
UDI-PublicB278KSP11140E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2025
Device Model NumberKSP11140E
Device Catalogue NumberKSP11140E
Device Lot Number1695384
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;